J4 ›› 2010, Vol. 45 ›› Issue (8): 118-122.

• Articles • Previous Articles     Next Articles

A representation theorem for generators of reflected backcoard stochastic differential equations with double obstacles and its applications

ZHENG Shi-qiu 1, XU Feng 2, JIAO Lin 3, MENG Xian-rui 1   

  1. 1. College of Science, Hebei Polytechnic University, Tangshan 063009, Hebei, China;
    2. Business Department, Suzhou Vocational University, Suzhou 215104, Jiangsu, China;
    3. Mathematics and Physical Sciences Technology, Xuzhou Institute of Technology, Xuzhou 221008, Jiangsu, China
  • Received:2009-09-15 Online:2010-08-16 Published:2010-09-16


A representation theorem for generators of reflected backward stochastic differential equations(SDEs) is established under some suitable conditions, using this representation theorem, converse comparison theorems of reflected BSDEs are obtained.

Key words: backward stochastic differential equations; generator; representation theorem; converse comparison theorem

No related articles found!
Full text



No Suggested Reading articles found!